Aa
A
A
A
Close
Urogynecology Community
577 Members
Avatar universal

Urology issue

This may sound totally bizarre. I had a acute kidney injury back in feb due to diuretic use to treat diastolic dysfunction. So my kidneys seemed to regain its function after a few days of IV fluids. But ever since then ive been having a microscopic hematuria issue that my dr is referring me to a nuphrologist. Now for the past few days I have had symptoms of a UTI but according to my culture there is no growth or nitrites or anything. But last night it felt weird voiding. Like it was coming from someplace else. So I go to ER. They ran blood urine culture even did a internal. I told them my suspicion but since I had all c sections they ruled that out. They treated me for UTI even though it came out clear. So today I decided to take one of those pills that calms The urgency an pressure and put in a tampon. So the next time I voided I had a hard time going so it trickled out.  I then removed the tampon and to my horror it was totally saturated with the orange color from those pills. I was horrified. I don’t even know what to make of it . So do I go back to Er or just call my own dr tomorrow
0 Responses
Have an Answer?
Top Women's Health Answerers
Avatar universal
United Kingdom
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.